Séminaire Lotharingien de Combinatoire, B20e (1988), 12 pp.
[Formerly: Publ. I.R.M.A. Strasbourg, 1988, 372/S-20, p. 87-99.]

Dina Ghinelli

A rational congruence for a standard orbit decomposition

Abstract. We consider the orbit decomposition given by a standard automorphism group of a point-divisible design (SRGDD in Bose and Connor [1] terminology), and we exhibit a rational congruence naturally associated to this decomposition.

[1] R.C. Bose and W.S. Connor, Combinatorial properties of group divisible incomplete block designs, Ann. Math. Statist., vol. 23, 1952, p. 367--383.

Dipartimentico di Matematica, Università La Sapienza, I-00185 Roma

The paper has been finally published under the same title in European J. Combin. 11 (1990), 105-113.